Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv Joint Pain

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Hiv and joint pain

Hi Dr.:I remember when I first become infected, 7 years ago, I had pain in my knees. Now after 4 year of HIV meds(Sustiva,Epivir,Retrovir,Ziagen), the pain has increased and now is also in my ankles. I had a blood test which ruled out Rheumatoid...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There are many forms of arthritis besides rheumatoid arthritis. I often get a rheumatology consultation (where I work conveniently located in the same hallway) to get help to sort out and devise a treatment strategy that will provide relief. KH Read more »

Hiv and joint pain

Hi Dr.Conway: I remember when I first become infected, 7 years ago, I had pain in my knees. Now... Read more »

Shoulder Joint Pain & HIV

i have been diagnosed with HIV and my t-cell count is down to 250. for the past 2 months i've been... Read more »
Articles
The Well Project

Bone Disease and HIV/AIDS

...take more than these amounts unless your health care provider tells you to. Exercise and Healthy Bones If you don't have joint pain, it is also important to exercise on a regular basis. When you exercise your muscles pull against your... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...your healthcare provider right away: shortness of breath ill feeling or flu-like symptoms fever muscle or joint aches red or inflamed eyes (conjunctivitis) blisters mouth sores swelling of your face ... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...injection under the skin every day orevery-other-day. If the drug is stopped, the visceral fat comes back. The mainside effects are joint aches, water retention, diabetes, increased lipoatrophy,and increased blood sugar levels. Serostim is... Read more »
The Well Project

HIV Drug Chart/Overview

...organproblems, including liver failure), Stevens-Johnson syndrome (severe skin rashaccompanied by fever, fatigue, muscle or joint aches, blisters, facial andtongue swelling) Special Considerations: Contact your health care... Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...pain, my neck hurts when I move it a certain way on the side, and now I have a nagging pain in the joint by my right knee. The joint pain by my knee comes and goes. It will hurt for 2 seconds, disappear and then come back like 2 minutes later. ... Read more »

Joint pain

Posted by Anonymous, 2 Replies
...Does anyone know if joint pain is a symptom of ARS, and what if it started to occur after 6 months. Whats the earliest symptoms could occur for HIV that is Read more »

eyelids swelling joint pain thrush on lips

Posted by Anonymous, 1 Reply
...can anyone tell me is this related to hiv infection? Read more »